# SDR AALA201801099031

- Difficulty date: December 23, 2017
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 22,359 hours, 16,549 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003719005
- Condition: Corroded
- Location: Frames 16-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MAIN CABIN L1 DOOR LOWER BEAM HAS CORROSION BETWEEN FRAMES 17 & 18,  Y-1305.  REPLACED THE BEAM IAW DWG 170-01330-507, AND 170-00824-505.
